MAUDE Adverse Event Report: ABBOTT VASCULAR MITRACLIP® SYSTEM CLIP DELIVERY SYSTEM; VALVE REPAIR

ABBOTT VASCULAR MITRACLIP® SYSTEM CLIP DELIVERY SYSTEM; VALVE REPAIR
Model Number CDS0201
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clip remains in the patient.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.Date of event estimated date: (b)(6) 2021.Implant date estimated date: (b)(6) 2016.
 
Event or Problem Description
This is filed to report the single leaflet device attachment/slda.It was reported that the initial mitraclip procedure was performed on (b)(6) 2016 (date not provided) to treat functional mitral regurgitation (mr).Two clips were implanted, reducing mr.On an unspecified date, echocardiogram was performed, imaging showed one of the clips had detached from the anterior leaflet and remained attached to the posterior leaflet (slda) and mr increased to 4.On (b)(6) 2021, a second mitraclip procedure was performed.One clip was implanted stabilizing the slda clip and reducing mr to 1.No additional information was provided.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record and similar complaint history was not performed as the lot number was not provided.The investigation was unable to determine a cause for the reported single leaflet device attachment (slda).The recurrent mitral regurgitation (mr) appears to be due to the procedural condition of the slda.The reported hospitalization and unexpected medical intervention were results of case-specific circumstances.Mr is listed in the instructions for use as a known possible complication associated with mitraclip procedures.There is no indication of a product issue with respect to manufacture, design, or labeling.Na.

Brand Name
MITRACLIP® SYSTEM CLIP DELIVERY SYSTEM
Common Device Name
VALVE REPAIR
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13172672
Report Number2024168-2022-00123
Device Sequence Number4620518
Product Code NKM
UDI-Device Identifier08717648195914
UDI-Public08717648195914
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0201
Device Catalogue NumberCDS0201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANTED MITRACLIP(X1)
Outcome Attributed to Adverse Event Hospitalization; Hospitalization; Required Intervention; Required Intervention;
Patient Age88 YR
Patient SexMale
Patient Weight68 KG